Atripla for Eternity?
Nov 28, 2011
Atripla was the very first medication my doctor prescribed for my HIV infection. Thankfully, I have never experienced any side effects over the course of the two years I've been taking the once-a-day pill.
Here's my question: Is there a chance that I may one day need to change my medication? If so, what factors would contribute to a switch in medication?
Response from Dr. Young
Hello and thanks for posting.
It's great to hear that you're tolerating your medication (Atripla) very well. Unless you develop toxicity from one of the medications in Atripla in the future (and assuming that you're adherent and getting appropriate monitoring), there's no reason to expect that you'll need to change medications.
Indeed, I have a number of patients who have now been on medications for over 10 years.
Hope that helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Bronchitis A Symptom Of HIV?
- Penis Discharge After Licking Genital Worried I Have HIV
- Rectal Bleeding After Anal Fingering Worried I Have HIV
- Runny Nose After Oral Sex With No Protection Does It Mean I Have HIV
- Swollen Lymph Glands After Sucking Penis Worried I Have HIV
- 3 Month Negative Turning Positive At 6 Months
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.